Found 11 Documents (Results 1–11)

Existence of mild solutions for impulsive fractional functional differential equations of order \(\alpha \in (1, 2)\). (English) Zbl 1360.34162

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. ICDDEA, Amadora, Portugal, May 18–22, 2015. Selected contributions. Cham: Springer (ISBN 978-3-319-32855-3/hbk; 978-3-319-32857-7/ebook). Springer Proceedings in Mathematics & Statistics 164, 141-148 (2016).
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field